# SDR ASAA2018120427213

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,548 hours, 12,330 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER CENTER TANK EMPTY FUEL CROSSFEED VALVE OPEN LIGHT BEGAN FLASHING BRIGHT BLUE. FUEL CROSSFEED VALVE CYCLED OPEN AND CLOSED AND OBSERVED NORMAL VALVE POSITION INDICATIONS. LIGHT FLASHED SEVERAL MORE TIMES AFTER VALVE OPERATION. GROUNDED - YES. OPERATED CROSSFEED SEVERAL TIMES, CHKS NORMAL. GROUND OPS CHK GOOD PER FIM 28-22 TASK 801.
